# SDR MALA040909

- Difficulty date: December 20, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 35,682 hours, 39,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Ice Shield
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENTS DISCOVERED ON RT ICE SHIELD.  MAINTENANCE CARRIED OUT REPAIR IAW MESABA EO NR S53276.  REFER TO LOG PAGE 1335862 FOR ADDITIONAL INFORMATION.
